# SDR YENA2024011600043

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 45,278 hours, 29,608 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 2015G2H2H8B
- Part serial: 0858
- Condition: Failed
- Part time: 701 hours, 495 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#483, BOS-RDU. (AIRCRAFT PERFORMED N AIR TURN BACK TO BOS). AIRSPEED MISMATCH ON TAKEOFF FO AIRSPEDD 212 LEVEL AT 7000FT CA AND IESS 250; REMOVED AND REPLACED #4 ADS PROBE IAW AMM 34-14-01. REQUIRES OPS CHECK AND SEALANT CURE TIME. OPS CHECK OF ADS PROBE 4 C/W, NDN IAW AMM 34-15-00'
